| Catalog Number |
6700313500 |
| Medical Device Problem Codes |
Output below Specifications (3004); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device had inconsistent output during a procedure, a condition in which the device may overdeliver or underdeliver energy.The procedure was completed successfully.There was no delay, no medical intervention, and no adverse consequences reported in this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description